# SDR CALA2023101003017

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N24974
- Make and model: Boeing 787-9
- Aircraft serial: 40942
- Aircraft time: 26,331 hours, 2,523 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Bent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY G4 R FWD EMER PROXY LT ASSY TERMINAL DAMAGE REFER HAECO N ON-ROUTINE NO.9465765, EA 3351-01372 RE V B OP014,GALLEY G4 R FWD EMER PROXY LT ASSY REPL ACED & OPE TEST NORMAL REF AMM 33-51-06-00A-520A/720A REV.176,AM M 33-51-00-00C-320A REV.177.
